Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1, 37 -53 Existence of Equilibria
 

Summary: Int. Journal of Math. Analysis, Vol. 1, 2007, no. 1, 37 - 53
Existence of Equilibria
for Generalized Abstract Economies
and System of Quasi-Minimax Inequalities1
Lai-Jiu Lin and Chih-Sheng Chuang
Department of Mathematics
National Changhua University of Education
Changhua, 50058, Taiwan
maljlin@math.ncue.edu.tw
Qamrul Hasan Ansari
Department of Mathematical Sciences
King Fahd University of Petroleum & Minerals
P.O. Box 1169, Dhahran 31261, Saudi Arabia
and
Department of Mathematics
Aligarh Muslim University, Aligarh 202 002, India
qhansari@kfupm.edu.sa
Abstract. In this paper, we consider a more general form of generalized ab-
stract economy with a fuzzy constraint correspondence studied in [15, 17]. We
establish some existence results for an equilibrium of our generalized abstract

  

Source: Ansari, Qamrul Hasan - Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals

 

Collections: Mathematics